# SDR 2005FA0000528

- Difficulty date: March 25, 2005
- Submitted: March 25, 2005
- Operation: General aviation
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Motor
- Part number: 2300626020
- Condition: Intermittent
- Location: Indicator
- Component: Attitude Direct, Collins, ADI85A
- Component part number: 6224808004
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOTORS HAVE HIGH RESISTANCE BETWEEN THE BRUSHES AND ARMATURE OF THE MOTOR. THIS CAUSES THE MOTOR TO STICK INTERMITTENTLY, CAUSING A FALSE ATTITUDE DISPLAY IN THE COCKPIT. THIS PROBLEM BEGAN WITH MOTORS DATE CODED 04/04.  THIS MOTOR WAS VERY NOISY IN OPERATION ALSO.  BEARINGS SOUND ROUGH WHILE MOTOR IS OPERATING.
